# SDR AU000188

- Difficulty date: February 16, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW16508
- Condition: Spalled
- Location: Engine
- Part time: 1,711 cycles
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT PN LW16508 LOBE SPALLED. CORRESPONDING TAPPET PN LW16812 ALSO SPALLED.  METAL CONTAMINATION OF OIL SYSTEM.
